# SDR YENA2022020100041

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N982JB
- Make and model: Airbus A321-231
- Aircraft serial: 7815
- Aircraft time: 18,002 hours, 3,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 321431
- Part serial: 849024
- Condition: Failed Insp
- Location: 14wl-Batt
- Part time: 8,250 hours, 2,314 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT #524, LAX-JFK. EPSU BAT FAULT (14WL) DURING BITE TEST ; R+R EPSU BATERY (14WL) PER AMM 33-51-38 BITE TEST OK
